# SDR DALA2024030402968

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 19,511 hours, 2,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 EMERG. ESCAPE PATH WHITE LT INOP AT SEAT 40H. CORRECTIVE ACTION: REPAIR WIRES AND REPLACE LIGHT ASSY. (4205836)
